Macrolides are one of the most commonly prescribed antibiotics. In several studies, their use was associated with the occurrence of Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). This review aimed to explore and summarize available cases of SJS/TEN suspected to be associated with the use of macrolide antibiotics reported in the literature. Electronic searches were conducted in PubMed/MEDLINE, Web of Science, Scopus, and Serbian Citation Index (SCIndeks). Twenty-five publications describing a total of 27 patients were included. Cases of SJS/TEN which satisfied inclusion criteria were found for azithromycin (n = 11), clarithromycin (n = 7), erythromycin (n = 5), roxithromycin (n = 2), and telithromycin (n = 2). The age of the patients ranged from 2 to 77 years (median: 29 years). There were 14 female (51.9%) and 13 male (48.1%) patients. SJS was diagnosed in 16 patients (59.3%), TEN in 10 patients (37.0%), and SJS/TEN overlap in one patient (3.7%). Time to onset of the first symptoms ranged from 1 to 14 days (median: 3 days). All patients received some form of supportive and symptomatic care. Systemic corticosteroids were reported to be administered in 12 patients (44.4%) and intravenous immunoglobulin in five patients (18.5%). Three patients (11.1%) died. Considering that SJS/TEN is a severe and potentially life-threatening reaction, physicians should be aware that they could be adverse effects of macrolide antibiotics and keep in mind that prompt recognition of SJS/TEN and discontinuation of the culprit drug in combination with supportive care is essential.